# SDR MASA200600191

- Difficulty date: January 24, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 10,274 hours, 8,884 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL1175
- Condition: Malfunctioned
- Part time: 4,524 hours, 4,014 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7013 OKC - GEAR SWING TEST FLIGHT WAS GOOD BUT RIGHT FLIGHT SPOILER W/N DEPLOY WHEN COMMANDED.  MX REPLACED PCU'S.
